# SDR 2001F00272

- Difficulty date: July 23, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N553NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20707
- Engine: Pwa JT8D15
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Control Valve
- Part number: 658385
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON FLT 748 - FPO-CVG - TAKEOFF ROLL, NR 2 ENGINE STALLED DURING ACCELERATION THROUGH 70 KTS.  PARAMETERS WERE OBSERVED TO RECOVER TO NORMAL.  HOWEVER, NR 2 ENGINE ACCESS DOOR LIGHT ILLUMINATED, TAKEOFF ABORTED.  REMOVED AND REPLACED NR 2 PRBC VALVE, OPERATION CHECKED NORMAL IAW MM 75-31-11.  AIRCRAFT RETURNED TO NORMAL SERVICE.  (M)
